# SDR SIMA20151016003

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 38,660 hours, 35,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHTING PROXIMITY STRIP INOPERATIVE, BROKEN WIRE.  R & R AFT FLOOR EMER LIGHTING PROXIMITY STRIP IAW AMM 33-50-12-000-801 & 33-50-12-400-801.  OPERATIONS CHECKED GOOD.
